# SDR SWAA2022071828019

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 67,950 hours, 28,857 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Rod
- Condition: Broken
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE O/B FAN COWL AFT SUPPORT ROD IS BROKEN. / [01] REMOVED AND REPLACED #1 ENG O/B FAN COWL AFT SUPPORT ROD SWIVEL BASE BRACKET IN REF TO CMM 71-13-30. OPS TEST NORMAL AT THIS TIME
